# SDR SIMA2018110524001

- Difficulty date: October 24, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,380 hours, 28,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR CARGO DOOR TORSION BAR/CABLE DRUM BETWEEN FRAMES 67-68 HAS 1/4 " CRACK -C/A-REMOVED AND REPLACED SUPPORT BRACKET FOR CARGO DOOR TORSION BAR/CABLE DRUM BETWEEN FRAMES 67-68  IAW SRM 51-40-02.
